MathSciNet Relay Station
MathSciNet bibliographic data
MR2150099 (2006b:34163) 34K13
Lu, Shiping; Ge, Weigao Sufficient conditions for the existence of periodic solutions to some second order differential equations with a deviating argument. J. Math. Anal. Appl. 308 (2005), no. 2, 393–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement